MAUDE Adverse Event Report: ORTHO DEVELOPMENT BALANCED KNEE SYSTEM; TOTAL KNEE PROSTHESIS

ORTHO DEVELOPMENT BALANCED KNEE SYSTEM; TOTAL KNEE PROSTHESIS
Model Number 166-5207
Medical Device Problem Code Misassembled During Installation (4049)
Health Effect - Clinical Code Pain (1994)
Date of Event 03/05/2019
Type of Reportable Event Malfunction
Event or Problem Description
During total knee arthroplasty, the surgeon reported that the insert was not fully seated onto the tibial tray by 1 to 2 mm.The surgeon performed extension and bending movement, judged that there was no problem with stability, and then ended the operation.

Brand Name
BALANCED KNEE SYSTEM
Common Device Name
TOTAL KNEE PROSTHESIS
Manufacturer (Section D)
ORTHO DEVELOPMENT
12187 s. business park drive
draper UT 84020
MDR Report Key8708275
Report Number1722511-2019-00018
Device Sequence Number13951252
Product Code JWH
UDI-Device Identifier00822409006892
UDI-Public(01)00822409006892(17)250330(10)A192244
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K131337
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Report Source distributor,foreign
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/18/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/30/2025
Device Model Number166-5207
Device Lot NumberA192244
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/28/2019
Initial Report FDA Received Date06/18/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age72 YR